# SDR CA040624009

- Difficulty date: May 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 2,931 hours
- Engine: Wilint FJ441A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: W99124CE
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN)A/C HAD BEEN MODIFIED AT FACTORY TO REMOVE FLEX COUPLING AND TUBE ARRANGEMENT OF S/N 0001 THRU 0129 BLEED AIR SYSTEMS (REF. IPC36-10-00-01 SHEET 1 OF 4 DETAIL B) AND INSTALL FLEX COUPLING AND TUBE ARRANGEMENT OF S/N'S 0130 THRU 0184.  THIS UPGRADED ARRANGEMENT HAS SOME INHERENT ALIGNMENT DIFFICULTIES.  ON TWO OCCASIONS (ONCE ON LT ENGINE AND SECOND ON RT ENGINE) COUPLING P/N W991-24CE FAILED TO REMAIN LATCHED AND JOINT SPREAD OPEN RESULTING IN A BLEED AIR LEAK.  PILOT NOTICED A SHARP INCREASE IN ITT WITH POWER LEVER ADVANCES.  ON BOTH OCCASIONS THE FAILURE OCCURRED DURING THE PREFLIGHT RUN UP.  INSPECTION OF THE COUPLINGS DID NOT REVEAL SIGNIFICANT WEAR.  COUPLINGS AND SEALS WERE REPLACED WITH NEW PARTS.
